Opuscula Math. 31, no. 3 (2011), 443-455
http://dx.doi.org/10.7494/OpMath.2011.31.3.443

 
Opuscula Mathematica

On some existence results of mild solutions for nonlocal integrodifferential Cauchy problems in Banach spaces

YanLong Yang
JinRong Wang

Abstract. In this paper, we study a class of integrodifferential evolution equations with nonlocal initial conditions in Banach spaces. Existence results of mild solutions are proved for a class of integrodifferential evolution equations with nonlocal initial conditions in Banach spaces. The main results are obtained by using the Schaefer fixed point theorem and semigroup theory. Finally, an example is given for demonstration.

Keywords: integrodifferential equations, nonlocal initial condition, completely continuous operator, Schaefer fixed point theorem, mild solutions.

Mathematics Subject Classification: 34G20.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
YanLong Yang, JinRong Wang, On some existence results of mild solutions for nonlocal integrodifferential Cauchy problems in Banach spaces, Opuscula Math. 31, no. 3 (2011), 443-455, http://dx.doi.org/10.7494/OpMath.2011.31.3.443

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.